# SDR SIMA2012052001

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 20,208 hours, 16,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 113802
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND BOTH OVERWING EXTERNAL EMERGENCY LIGHTS INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 BATTERY AND CHARGER PER MM 33-50-04.  THE OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
